The graph of a foliation with an Ehresmann connection and the stability of leaves
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1994), pp. 78-81
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1994_2_a15,
author = {N. I. Zhukova},
title = {The graph of a~foliation with an {Ehresmann} connection and the stability of leaves},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {78--81},
year = {1994},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1994_2_a15/}
}
N. I. Zhukova. The graph of a foliation with an Ehresmann connection and the stability of leaves. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1994), pp. 78-81. http://geodesic.mathdoc.fr/item/IVM_1994_2_a15/